# SDR REXA2016021800326

- Difficulty date: February 18, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,780 hours, 21,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 280 IS CRACKED JUST OTBD OF LBL 9, LOWER SIDE, BELOW FLOOR.  PERFORMED REPAIR TO THE CRACK IN FS 280 BEAM AT LBL 9 IAW REO 601R-53-11-171.
